# SDR AALA20090806TUL01

- Difficulty date: August 6, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- Aircraft time: 52,998 hours, 27,140 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED STATION 1474 L23L.  INSTALLED DOUBLER UNDER SRM 53-01-00 AND AARD 53-30-00-02.
